And welcome back to the chronic pain forum of Healingwell.com. I'm very pleased you joined us once again, though I am very sorry about
the amount of pain and suffering you describe.
I take percocet as well and have done so for years. It doesn't make me itch, but other meds do. It may be an allergy you have or are developing. At any rate, increase your amount of daily water intake and see if that helps, if it is not an allergy. Keep a close eye to see if other symptoms develop like itching or swelling or trouble breathing. Do mention it to your doctor as well.
You will find this forum full of caring and intelligent people from all walks of life and all reasons for their pain. On a personal note, my daily pain comes from fibromylagia and back problems as well.
I hope you will continue to post. Let us give you any support you might need while you go through your pain as well. This group is good for support. I know from experience. Recently, I went through a personal medical scare and everyone helped me tremendously. I can't say how much I appreciate everybody in this group.
God's blessings and have a low pain day.
Co-Moderator Chronic Pain and Fibromyalgia Forums
Believe in yourself. Be kind to fellow humans and animals. Take time to smell the flowers and the coffee.
And by all means, when you are down, ask me for help. I will be there.